default search action
"Asymptotic Controllability and Lyapunov-like Functions Determined by Lie ..."
Monica Motta, Franco Rampazzo (2018)
- Monica Motta, Franco Rampazzo:
Asymptotic Controllability and Lyapunov-like Functions Determined by Lie Brackets. SIAM J. Control. Optim. 56(2): 1508-1534 (2018)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.